# SDR DALA1314003724

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 40,786 hours, 16,606 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LT WING EMERGENCY LIGHT INOPERATIVE.  MX FOUND GROUND CONTINUETY BAD, CLEANED GROUND.  OPS CHECK OK.
